Aug 6, 2002
hey!!!!!!!!! dr. FRASCINO, OK IVE BEEN HAVING SAFE SEX WITH THE SAME GIRL FOR OVER A PAST YEAR, ALTHOUGH IVE BEEN VERY NEVEROUS AND SCARED AT THE SAME TIME OF CONTRACTING HIV, I HAVENT HAD ANY SYMPTOMS UNTILL NOW, THE SYMPTOMS INCLUDE DIRHEAA( SOMETIMES), TINGLES , PAIN IN JOINTS, GITERY, STOMACHE BURNS, HEADCHES, DIZZNES AND FATIGUE, ALTHOUGH I LAST HAD SEX WITH HER 4 MONTHS AGO , IVE BEEN DOING REARCHES ON HIV ACUTE INFECIONS IT SAID THAT THEY USUALLY OCCCUR 1-3 AFTER INFECTION?? WHAT DO YOU THINK ABOUT THIS, THEY SYMPTOMS FROM HIV OR ANIENTY AND STRES? THANK YOU
Response from Dr. Frascino
Looks like you hit that "Caps Lock" button on your keyboard. It you are having safe sex, why are you worried about HIV? The virus cannot pass through a latex condom. Your last sexual experience was 4 months ago. If you're worried, get tested. The odds are definitely in your favor for being negative. Your symptoms? Yes, stress and anxiety can cause all of these and more! See your doctor and discuss a plan for stress/anxiety management.
Stay well, and don't forget to unlock those capital letters!
Very Concerned-NEEDLESTICK WITH HIV + PATIENT
Should I be worried?
- Received Brief Unprotected Oral Sex
- Unprotected Sex With Sex Worker
- What Things Cause A False-positive HIV Test Result?
- Can U Get Bumps On Your Thighs From Hiv Or Stds?
- Can Worrying About Hiv Make You Have Symptoms?
- Can I Have Unprotected Sex With Someone Who Is Hiv Positive And Not Get Infected?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.